Absolutely zero health problems, other than ADHD for 15 years but I dont consider it a "problem" until 3 months ago when I had a bad flu-like illness and sinus infection. I have more energy than my daughters, husband and grand daughter until now. After getting over th
[More]e flu but running a temp for 3 weeks I finally went to the doctor who ordered blood tests and gave me a steroid injection so that I would have the energy to go on a 3 day holiday with my daughter & grand daughter. The day after the injection I woke up and could not see out of my left eye. It frightened me because I have never worn glasses or had eye problems. My vision returned after 3 hours and we still have no idea what caused that. Next came extreme fatique and I was afraid I had mono or worse. Blood tests showed my thyroid was not working correctly but I dont have any idea what the numbers were. I didn't really care of know anything about thyroid problems. I was thrilled to hear I could take a pill and feel "normal" again. Wrong. Now after taking synthroid for a month I feel worse than ever. I was not suppose to have my levels checked for 2 months but went in after 4 weeks because I was exhausted, especially in the mornings and felt horrible. They repeated blood work and wanted to hospitalize me due to my heart rate being 180. Fortunately I got to go home with a halter monitor, which turned out to be normal and a beta blocker to lower my heart rate. They took me of synthroid for one day then told me to start it back up. I am only taking 1/2 the dose they prescribed and trying to find an endo. Will I have to take heart meds for the rest of my life along with synthroid? I am reading bad things about synthroid and worried it may be causing my heart to race. Thanks for listening.
Just a quick note to say hi!
My best advice to you would be to find an endocrinologist so that you can get your true TSH, T4/3 levels checked. How can you be on meds, without having any blood work done? I wish you luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.